Basit öğe kaydını göster

dc.contributor.authorGungor, N. B.
dc.date.accessioned2025-03-28T07:22:49Z
dc.date.available2025-03-28T07:22:49Z
dc.date.issued2024
dc.identifier.issn2075-9827
dc.identifier.issn2313-0210
dc.identifier.urihttps://doi.org/10.15330/cmp.16.2.617-630
dc.identifier.urihttps://hdl.handle.net/20.500.12450/5907
dc.description.abstractOrthogonal set and orthogonal metric spaces are two new notions, which are defined in 2017. In this type metric spaces, a generalization of Banach fixed point theorem is presented. Then in 2019, new fixed point theorems are investigated by using altering distance functions. In this paper, fixed point theorems for expansiveness of orthogonal p-contractiveness via altering distance functions are given inspired by [Rhoades B.E. Some theorems on weakly contractive maps. Nonlinear Anal. 2001, 47 (4), 2683-2693] and [Gordji M.E., Rameani M., De La Sen M., Cho Y.J. On orthogonal sets and Banach fixed point theorem. Fixed Point Theory 2017, 18 (2), 569-578]. Further, consequences and a restrictive example are offered.en_US
dc.description.sponsorshipThe author thank all referees for their notable ideas, suggestions and comments that helped to develop this article.en_US
dc.language.isoengen_US
dc.publisherVasyl Stefanyk Precarpathian Natl Univen_US
dc.relation.ispartofCarpathian Mathematical Publicationsen_US
dc.rightsinfo:eu-repo/semantics/openAccessen_US
dc.subjectfixed pointen_US
dc.subjectaltering distance functionen_US
dc.subjectorthogonal metric spaceen_US
dc.titleSome fixed point theorems for expansiveness of orthogonal p-contractivenessen_US
dc.typearticleen_US
dc.departmentAmasya Üniversitesien_US
dc.identifier.volume16en_US
dc.identifier.issue2en_US
dc.identifier.startpage617en_US
dc.identifier.endpage630en_US
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanıen_US
dc.institutionauthorGungor, N. B.
dc.identifier.scopus2-s2.0-85215545335en_US
dc.identifier.doi10.15330/cmp.16.2.617-630
dc.department-temp[Gungor, N. B.] Amasya Univ, Fac Sci & Arts, Dept Math, TR-05000 Amasya, Turkiyeen_US
dc.identifier.wosWOS:001394306100024en_US
dc.snmzKA_WOS_20250328
dc.indekslendigikaynakWeb of Scienceen_US
dc.indekslendigikaynakScopusen_US


Bu öğenin dosyaları:

DosyalarBoyutBiçimGöster

Bu öğe ile ilişkili dosya yok.

Bu öğe aşağıdaki koleksiyon(lar)da görünmektedir.

Basit öğe kaydını göster